# SDR SWAA2014111934318

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,894 hours, 57,115 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 738106
- Part serial: 8712478
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMER.  ACFT WOULD NOT DEPRESSURIZE, CABIN STUCK AT 6000' IN AUTO.  R & R CABIN PRESS CONTROLLER IAW MM.
